# SDR SB06126

- Difficulty date: December 27, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18AE20
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PBI FLT1286 ON CLIMBOUT FROM PBI, AT 1,300 FEET AGL, THE CAPTAIN REPORTED LOST ALL OF HIS PRIMARY FLIGHT INSTRUMENTS.  CONTROL OF AIRCRAFT WAS GIVEN TO THE FIRST OFFICER, WHEREAS, HIS INSTRUMENTS FUNCTIONED PROPERLY.  FLIGHT RETURNED TO FIELD AT PBI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED -NR 1 ELEX BUS AC- CIRCUIT BREAKER (C00823) ON THE P18-1 PANEL.  OPERATIONAL CHECK SATISFACTORY PER SWPM.  ALSO, REMOVED AND REPLACED THE NR 1 ADC AND NR 1 IRU AS PRECAUTIONARY.  OPERATIONAL TESTS SATISFACTORY.
